| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 4, 2010, no. 1-4


D. Raducanu, H. Orhan
      Subclasses of analytic functions defined by a generalized differential operator
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 1-15.

M. Mehran, M. Amini
      Amenability of restricted semigroup algebras
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 17-28.

Yupei Lv, Tianchuan Sun, Yuming Chu
      Mixed means inequalities of multivariable geometric mean and harmonic mean
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 29-38.

T. Hayami, S. Owa
      New properties for starlike and convex functions of complex order
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 39-62.

J. K. Kohli, S. Vashistha, D. Kumar
      A common fixed point theorem for six mappings in probabilistic metric spaces satisfying contractive type implicit relations
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 63-74.

M. S. Rathore, D. Singh, N. Singh
      Common fixed point theorems for S-weakly commuting, S-compatible and RS-weakly commuting mappings of complete S-fuzzy metric spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 75-87.

C. Boonpok
      Generalized biclosed sets in biCech closure spaces
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 89-97.

L. Afifi, M. Hakam, A. Chafiai, M. Benssassi
      Enlarged finite time exact compensation in discrete disturbed systems
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 99-121.

H. Eltayeb, A. Kilicman
      On some applications of a new integral transform
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 123-132.

S. S. Pagey, N. Malviya
      A common random fixed point theorem for rational inequality in Hilbert space
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 133-141.

S. S. Pagey, N. Malviya
      A common unique random fixed point theorem in Hilbert space
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 143-148.

W. T. Sulaiman
      A survey on Hardy-Hilbert's integral inequality
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 149-156.

R. A. Rashwan, S. M. Altwqi
      On the convergence of three-step iteration process with errors for nonexpansive nonself mappings
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 157-166.

D. Soybas
      Some remarks on the weak sequential completeness in the algebra of integral operators
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 167-173.

J. R. Morales, E. M. Rojas
      Cone metric spaces and fixed point theorems of T-Kannan contractive mappings
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 175-184.

S. Belarbi, Z. Dahmani
      On some new fractional integral inequalities
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 185-191.

H. Mahzoon, S. Latha
      On the classes of analytic functions involving Al-Oboudi operator
      Int. Journal of Math. Analysis, Vol. 4, 2010, no. 1-4, 193-199.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |